MathSciNet Relay Station
MathSciNet bibliographic data
MR624685 60K35 (60F15 82A43)
Cox, J. Theodore; Durrett, Richard Some limit theorems for percolation processes with necessary and sufficient conditions. Ann. Probab. 9 (1981), no. 4, 583–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement